# SDR DL72S010897

- Difficulty date: June 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- Aircraft time: 60,103 hours, 46,069 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39854021
- Part serial: P2751
- Condition: Overheated
- Location: Rt Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RT PACK OVERHEAT.  CREW OBSERVED LIGHT HAZE IN CABIN.  REPLACED RT PACK VALVE AND COALESCER BAGS.
